# SDR USAA20110211BA007

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, H, A

## Discrepancy

FLT 9465 - MAINTENANCE TEST FLT FROM CWF TO CWF.  DURING CLIMB, FROM APPROXIMATELY 4,000 TO 8,000 FEET, THE COCKPIT FILLED WITH FUMES.  THE CREW DONNED THE OXYGEN MASKS, PERFORMED QRH TASKS TO SHUT OFF THE PACKS, AND DECLARED AN EMERGENCY.  THE FLIGHT RETURNED TO FIELD CWF AND LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE INSPECTED PACKS ONE AND TWO, APU, AC, FWD AIR DIST & BULK BAYS.  NO DEFECTS NOTED.  INSPECTED THE HYDRAULIC FLUID SEPARATORS.  REMOVED AND REPLACED THE NR 2 PRECOOLER & REPLACED THE BLUE BOWL MANIFOLD O-RINGS.  SERVICED THE GREEN SYSTEM RESERVOIR.  PERFORMED LEAK AND OPERATIONAL CHECKS.  NO FAULTS NOTED.
